Differential and Integral Equations
- Differential Integral Equations
- Volume 19, Number 1 (2006), 31-50.
Regularity of Navier-Stokes equations
The purpose of this article is to show that a weak solution to the Navier-Stokes equations (NSE) in an infinite channel or in a spherical domain is actually regular up to the boundary if one component of the velocity is smooth enough. As a novelty, the 3D NSE are viewed as a perturbation of the 2D NSE in a sense to be explained below.
Differential Integral Equations, Volume 19, Number 1 (2006), 31-50.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10]
Secondary: 35B65: Smoothness and regularity of solutions 35D10 76D03: Existence, uniqueness, and regularity theory [See also 35Q30] 76D05: Navier-Stokes equations [See also 35Q30]
Moise, Ioana. Regularity of Navier-Stokes equations. Differential Integral Equations 19 (2006), no. 1, 31--50. https://projecteuclid.org/euclid.die/1356050531